Murthy, G. S. R. ; Parthasarathy, T. ; Sriparna, B. (1997) Constructive characterization of Lipschitzian Q0-matrices Linear Algebra and its Applications, 252 (1-3). pp. 323-337. ISSN 0024-3795
Full text not available from this repository.
Official URL: http://linkinghub.elsevier.com/retrieve/pii/S00243...
Related URL: http://dx.doi.org/10.1016/S0024-3795(96)00158-9
Abstract
A matrix M∈Rn×n has property (∗∗) if M and all its principal pivotal transforms (PPTs) satisfy the property that the rows corresponding to the nonpositive diagonal entries are nonpositive. It has been shown that every Lipschitzian Q0-matrix satisfies property (∗∗). In this paper, it is shown that property (∗∗) is also sufficient for a Lipschitzian matrix to be in Q0. Property (∗∗) has several consequences. If A has this property, then A and all its PPTs must be completely Q0; further, for any q, the linear complementarity problem (q, A) can be processed by a simple principal pivoting method. It is shown that a negative matrix is an N-matrix if, and only if, it has property (∗∗); a matrix is a P-matrix if, and only if, it has property (∗∗) and its value is positive. Property (∗∗) also yields a nice decomposition structure of Lipschitzian matrices. This paper also studies properties of Lipschitzian matrices in general; for example, we show that the Lipschitzian property is inherited by all the principal submatrices.
Item Type: | Article |
---|---|
Source: | Copyright of this article belongs to Elsevier Science. |
ID Code: | 36621 |
Deposited On: | 11 Apr 2011 13:15 |
Last Modified: | 11 Apr 2011 13:15 |
Repository Staff Only: item control page